Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Infant vomiting white foam, runny nose, fever, cough and ear infection. Taking albuteral and tylenol. Further treatment?

My 22 month old is throwing up what looks like white foam? He went to the doctor today, for runny nose, cough, and ear infection. He woke up in the middle of the night coughing a lot, I gave him natural cough syrup, albuteral breathing treatment and Tylenol for his fever. His whole body is shaky and has thrown up this foam 3x. What should I do?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
shaking can be a side effect of albuteol ( though more with oral dose than nebuliser).
Check the dose of medicine.
Cough syrups do not work when there is wheeze!
Let the doctor see him again and evaluate
Good luck
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor